| Model Number |
5071-25 |
| Medical Device Problem Code |
Low impedance (2285)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
08/17/2016
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Continuation of concomitant products: dtba1d4 crt-d, implanted (b)(6) 2016.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the left ventricular (lv) lead exhibited low impedance.Follow up yielded no information.The lv lead remains in use.No patient complications have been reported as a result of this event.